Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746380, 13 pages
Research Article

Multiplicity of Positive Solutions for Semilinear Elliptic Systems

Department of Natural Sciences in the Center for General Education, Chang Gung University, Tao-Yuan 333, Taiwan

Received 15 November 2012; Accepted 5 March 2013

Academic Editor: Gabriella Tarantello

Copyright © 2013 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tsing-San Hsu, “Multiplicity of Positive Solutions for Semilinear Elliptic Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 746380, 13 pages, 2013. doi:10.1155/2013/746380